# SDR MALA040510

- Difficulty date: July 10, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 12,743 hours, 12,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9812852
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 9812852 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE DEEP CYCLED AND CHARGED.  PASSED CMM CHECKS.  A/C RETURNED TO SERVICE 7/13/04.
